The delayed ejaculation syndrome can be caused by many various factors and some of them may be other preparations prescribed for other illnesses. Many medicines are actually known for this side effect. Antidepressants are a huge „block“ that will not only keep those thoughts in the shadows, but it will keep you from also enjoying sex since the neurological connection that is affected by the antidepressants are responsible for sending stimuli all around your body. It can also be a medication treating high blood pressure, like beta-blockers. Amongst others are strong painkillers or even muscle relaxants
Should I limit their usage?
If they are prescribed to you by a doctor, definitely not if you do not consult him about your plan. The first thing you should do, when the medicines you take are in a fight, is to go and consult your doctor about this or that preparations like Viagra or other pill for erection. If we are talking about painkillers and such, well that depends on how you feel. https://myzuka.org/Song/5431402/The-Weeknd-Cant-Feel-My-Face You can still use our preparations in combination with them but always read all the information on the back.